# SDR CA191018016

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389R
- Condition: Burned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ELECTRICAL SMELL IN CABIN AND COCKPIT. ON MDC COME FLAP HALF-SPEED AND SPOILER/STAB FAULT. INSPECTION PERFORMED, IDENTIFIED BURN MARKS ON SLAT/ FLAP ELECTRONIC CONTROL UNIT (SFECU) NO. 2. ALSO MDC DIAGNOSTIC PAGE SHOWED "FLAP HALF-SPEED AND SPOILER/STAB FAULT" MESSAGE. SFECU NO. 2 CONFIRMED DAMAGED. THE DEFECT UNIT WAS REPLACED AND SYSTEM TESTED ACC. AMM 27-51-05, REV. 61. AFTER PART REPLACEMENT AND SUCCESSFULLY SYSTEM TESTING THE AIRCRAFT WAS HANDED OVER TO FLIGHT OPS. (TC# 20191018016)
